# SDR DALA2024051005115

- Difficulty date: May 10, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 138,941 hours, 20,180 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Part number: UNKNOWN
- Condition: Inoperative
- Location: L1 Gas Spring
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 178 FWD LEFT ENTRY DOOR, INTERIOR SIDE GREEN BAR ASSEMBLY-GAS STRUT DOESN'T HOLD BAR UP.   REMOVED AND REPLACED GAS SPRING REF B767 AMM 25-66-03 (0335131)
